MathSciNet Relay Station
MathSciNet bibliographic data
MR683204 20M05 (03D15 03D40 68C20 68C25)
Mayr, Ernst W.; Meyer, Albert R. The complexity of the word problems for commutative semigroups and polynomial ideals. Adv. in Math. 46 (1982), no. 3, 305–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement